Dynamics of Partial Differential Equations

Volume 6 (2009)

Number 4

Global solution to the Cauchy problem of the nonlinear double dispersive wave equation with strong damping

Pages: 367 – 383

DOI: http://dx.doi.org/10.4310/DPDE.2009.v6.n4.a4

Authors

C. Song (Department of Mathematics, Zhongyuan University of Technology, Zhengzhou, China)

Z. Yang (Department of Mathematics, Zhengzhou University, Zhengzhou, China)

Keywords

Cauchy problem, double dispersive wave equation, global solution, strong damping

2010 Mathematics Subject Classification

35L05, 35L35, 35L75

Full Text (PDF format)